# SDR USAASB97264

- Difficulty date: September 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N525AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23860
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Sensor
- Part number: 189929
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DCA - FL932 - AFTER 20 MINUTES AT CRUISE ALTITUDE, THE LEFT GEAR UNSACE LIGHT INTERMITTENTLY ILLUMINATED.  CREW REDUCED TO GEAR EXTENSION/RETRACTION SPEED AND CYCLED GEAR.  NO VIBRATION WAS OBSERVED WITH THE LEFT GEAR COMING DOWN.  LIGHT CONTINUED TO FLICKER WITH GEAR HANDLE IN UP POSITION AND STAYED ON CONTINUOUSLY APPROX 40 MINUTES INTO FLT.  NORMAL INDICATIONS OCCURED WHEN GEAR WAS LOWERED WITH NO FURTHER UNSAFE INDICATIONS.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE LEFT MAIN LANDING GEAR UPLOCK SENSOR.  CYCLED GEAR SEVERAL TIMES UP AND DOWN.  ALL INDICATIONS NORMAL.  (M)
